# SDR ASAA0480399

- Difficulty date: May 15, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 9936368101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, LEFT WHEEL WELL FORWARD INBOARD CORNER FRAME SUPPORT ANGLE IS CRACKED.  REMOVED ANGLE AND INSTALLED REPLACEMENT ANGLE IAW 51-10-2.  (M)
